I just began with the starter 14-day dose 3 days ago. I had numbness on the right side of my face that has subsided. Also had pain in my eye socket which scared me; that has subsided as well. I've already lost 5 pounds so I'm optimistic. I have a total of 80 to lose so I guess I'll be on this drug for quite a while. I am really afraid of the reported hair loss associated with Qsymia. Is that fairly common? I'm also fearful of the memory loss/fogginess. I'm nearly 70. I'm already forgetful enough. I don't need help in that department! Can you tell me if you have experienced either of these side effects and how severely?
Babel4118; Dear I would feel a lot better about answering your question if I knew if the doctor checks you out well. And if you are taking any other medications. The symptoms you already mention are very normal when you first start this medication. And I do want you to know don't expect to lose 5 pounds every 3 days or a week even when you first start pretty much any diet pill you really loose a lot of water before much of anything else. So please don't beat yourself up if you don't lose more than a pound or two every week or two. As I hope they told you in truth the slower you lose that weight the better it is for you and your body and the best chance of keeping it off. And also it is like a whole life change ways you eat meaning smaller portions but more times a day. But as far as memory I really feel as long as you are aware of this and just be careful this is not a permanent loss and the same goes with the hair loss for men or woman. And if it does bother you there are other things and you have to talk to your doctor again. You seem like a very bright 70-year-old. Other things to think of are you should be very careful getting up from a lying or sitting position due to the sometimes lightheadedness but in most case, your body does get used to this. And the fact that both these drugs have been on the market for many years and tested for many things. But those side effect you are worried about are pretty rare for most people and as you know we are all different so medications work differently on us. For now, I think I have given you enough to think about but you can add to this post and myself or many fantastic people well answer you. If you would like you may friend me and I well be glad to help you in any way. PLEASE ADD ANY AND ALL MEDICATION YOU ARE ON NOW. THIS means any over the counter medications, Vitamins, so-called natural meds so we make sure there is no Interaction. PS. DEAR FOR NO REASON DO YOU PULL THESE CAPSULES APART.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Trilpix and am very worried about side effects. Can I get some realistic view?
Posted 4 Jan 2011 • 1 answer
Posted 13 Sep 2015 • 2 answers
Posted 1 Mar 2016 • 1 answer
Posted 28 Jan 2017 • 2 answers
Posted 11 May 2018 • 0 answers